Alert archive / Colorado / Tornado Warnings in 2013

Tornado Warning 46, NWS Denver/Boulder, CO

August 3, 2013Washington County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Aug 3, 2013, 3:12 PM MDT for Washington County, Colorado. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2013, 3:12 PM MDT (21:12 UTC)
Expired
Aug 3, 2013, 3:45 PM MDT
In force
33 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Washington County, CO

The radar

The Denver radar (KFTG), 86 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 3:37 PM MDTTORNADO8 S Last Chance, COSHORT DURATION TORNADO IN OPEN FIELD WITH NO DAMAGE REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 2:35 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
2189 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

229 
WFUS55 KBOU 032112
TORBOU
COC121-032145-
/O.NEW.KBOU.TO.W.0046.130803T2112Z-130803T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
312 PM MDT SAT AUG 3 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO...

* UNTIL 345 PM MDT
    
* AT 312 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES SOUTH OF LAST CHANCE...OR 24 MILES
  NORTH OF LIMON...MOVING SOUTH AT 5 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS 
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS 
           LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHWESTERN WASHINGTON COUNTY.  FLASH FLOODING IS ALSO LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3957 10369 3973 10369 3971 10337 3957 10334
TIME...MOT...LOC 2112Z 339DEG 26KT 3961 10358 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

COOPER
1 follow-up statement
686 
WWUS55 KBOU 032137
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
337 PM MDT SAT AUG 3 2013

COC121-032145-
/O.CON.KBOU.TO.W.0046.000000T0000Z-130803T2145Z/
WASHINGTON CO-
337 PM MDT SAT AUG 3 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR
SOUTHWESTERN WASHINGTON COUNTY...
    
AT 336 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES SOUTH OF LAST CHANCE...OR 22 MILES NORTH OF
LIMON...MOVING SOUTH AT 5 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL 
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
SOUTHWESTERN WASHINGTON COUNTY.  FLASH FLOODING IS ALSO LIKELY 
ALONG SMALL CREEKS...STREAMS AND LOW LYING AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3957 10369 3973 10369 3971 10337 3957 10334
TIME...MOT...LOC 2136Z 340DEG 16KT 3959 10358 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

COOPER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Aug 3, 2:48 PM MDT, 24 minutes earlier.

Area forecast discussion, Aug 3, 2:48 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
248 PM MDT SAT AUG 3 2013

.SHORT TERM...THE MOIST AND UNSTABLE AIRMASS WILL PRODUCE
THUNDERSTORMS ACROSS MUCH OF THE FORECAST AREA THROUGH THIS
EVENING. THUNDERSTORMS ALONG A THERMAL BOUNDARY IN MORGAN AND
SOUTHERN WASHINGTON PRODUCED A FEW TORNADOES IN THE PAST HOUR.
MESOSCALE ANALYSIS SHOWS SURFACE BASED CAPES UP TO 3500 J/KG OVER
WELD AND MORGAN COUNTIES. TORNADO WATCH WILL REMAIN IN EFFECT
THROUGH 04Z. STORMS ON THE PLAINS HAVE ALSO BEEN SLOW MOVING WITH
RADAR INDICATIONS OF VERY HEAVY RAINFALL. INTEGRATED PRECIPITABLE
WATER VALUES OVER THE FORECAST AREA ARE NOW JUST ABOVE 1.00 INCH
AND EXPECTED TO REMAIN THERE THIS EVENING. LOCALLY HEAVY RAINS ARE
EXPECTED THROUGH THE REST OF THIS EVENING AS OUTFLOW BOUNDARIES
FROM EARLIER CONVECTION MOVE TOWARD THE FOOTHILLS. AN UPPER JET
ALOFT OVER THE STATE WILL CONTINUE HELPING THE AFTERNOON
CONVECTION TO ORGANIZE AND MAINTAIN STRENGTH. AN UPPER LEVEL SHORT
WAVE IS ALSO EVIDENT MOVING INTO WESTERN COLORADO ON SATELLITE
IMAGERY. SHOWER ACTIVITY SHOULD DIMINISH BY 06Z AFTER THE UPPER
DISTURBANCE PASSES AND TEMPERATURES COOL OFF.

FOR SUNDAY...IT LOOKS LIKE THE AIRMASS WILL REMAIN MOIST AS THE
UPPER RIDGE REMAINS CENTERED OVER TEXAS. MID AND UPPER MOISTURE
SHOULD CONTINUE ROTATING AROUND THE UPPER RIDGE AND ACROSS THE
STATE. ANOTHER SHORT WAVE IMPLULSE MAY BE EMBEDDED IN THE ANTI-
CYCLONIC FLOW...WHICH MEANS A SET-UP SIMILAR TO TODAY WILL BE IN
PLACE AGAIN. TEMPERATURES ARE FORECAST TO REACH NEAR 90 DEGREES
AGAIN...SIMILAR TO THIS AFTERNOON...LEADING TO CAPE VALUES SIMILAR
TO WHAT WE SAW TODAY.

.LONG TERM...STORMS SHOULD CONTINUE TO PUSH OFF TO THE EAST SUNDAY
EVENING AS DRIER WESTERLY FLOW ALOFT DEVELOPS OVER THE FORECAST
AREA. ON MONDAY...THE BEST LOW LEVEL MOISTURE WILL SCOUR EASTWARD
TO MAINLY THE FAR EASTERN PLAINS...SO HAVE SHIFTED THE HIGHER POPS
IN THAT DIRECTION WHILE DECREASING THEM TO THE TYPICAL ISOLATED
HIGH BASED STORMS CLOSER TO THE FRONT RANGE. MOUNTAINS SHOULD
STILL SEE SCATTERED COVERAGE GIVEN THEIR ELEVATION. TEMPERATURES
WILL BE NEAR NORMAL.

FOR TUESDAY...LOOK FOR SIMILAR WEATHER CONDITIONS ALTHOUGH THERE
IS POTENTIAL FOR A FRONTAL PASSAGE LATE IN THE DAY OR TUESDAY
EVENING. THIS WILL KEEP A BETTER CHANCE OF STORMS GOING INTO THE
EVENING AND POSSIBLY OVERNIGHT.

ON WEDNESDAY...WE SHOULD BE COOLING CLOSE TO 10 DEGREES BEHIND THE
FRONT IN A COOLER AND MORE MOIST UPSLOPE ENVIRONMENT. THERE SHOULD
BE A HIGHER THREAT OF STRONG TO SEVERE STORMS WITH ADDITIONAL
INSTABILITY AND SHEAR...BUT BIGGER QUESTION MAY ARISE WITH REGARD
TO WHETHER OR NOT WE ARE CAPPED. DONT SEE MUCH REASON TO CHANGE
THE FORECAST IN EITHER DIRECTION AT THIS POINT GIVEN POTENTIAL SO
THE HIGHEST STORM CHANCES IN THE FORECAST WILL BE FOR THIS PERIOD.
SIMILAR SITUATION EXPECTED THURSDAY AGAIN.

FOR FRIDAY AND THE UPCOMING WEEKEND...THERE IS REASONABLE
AGREEMENT THAT THE UPPER LEVEL RIDGE WILL BUILD EASTWARD ACROSS
THE STATE WITH SOME DRYING AND STABILIZATION. THIS WARRANTS A
FORECAST CLOSER TO CLIMOTOLOGICAL POPS AND TEMPS.

&&

.AVIATION...OUTFLOW BOUNDARY IS MOVING TOWARDS THE DENVER AREA
FROM CONVECTION OVER MORGAN COUNTY EARLIER THIS AFTERNOON. WINDS
SHOULD STRENGTHEN AND REMAIN OUT OF THE NORTHEAST AFTER THE
BOUNDARY MOVES THROUGH. SHOWER ACTIVITY WILL INCREASE ACROSS THE
DENVER AREA AFTER THE BOUNDARY PASSES WITH HEAVY RAIN POSSIBLE
THROUGH ABOUT 02Z AT EACH OF THE METRO AREA AIRPORTS.
OVERNIGHT...MID-LEVEL CLOUDS SHOULD LINGER BECAUSE OF THE MOIST
AIRMASS...BUT PRESSURE GRADIENTS WILL BE OUT OF THE SOUTH WHICH
SHOULD KEEP LOW STRATUS FROM FORMING IN THE DENVER AREA.

&&

.HYDROLOGY...SLOW MOVING SHOWERS WILL CONTINUE TO DEVELOP OVER THE
FOOTHILLS THROUGH THE EARLY EVENING HOURS. PRECIPITABLE WATER
VALUES REMAIN HIGH...SO FOOTHILL BURN AREAS WILL BE UNDER THE GUN
FOR FLOODING RAINS. URBAN AREAS MAY ALSO SEE LOCALIZED FLOODING
PROBLEMS THIS EVENING AS SHOWERS MOVE SLOWLY ACROSS THE I-25
CORRIDOR DURING THE EARLY EVENING HOURS. WILL HOLD OFF ON ANY
FLASH FLOOD WATCHES SINCE IT IS ONLY THE BURN AREAS THAT WOULD BE
UNDER A HIGHER RISK OF FLASH FLOODING.

SLOW MOVING STORMS WILL BE POSSIBLE AGAIN SUNDAY AS A SIMILAR
SETUP WILL REMAIN IN PLACE. MOISTURE LEVELS ARE ALSO FORECAST TO
REMAIN HIGH.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DANKERS
LONG TERM....BARJENBRUCH
AVIATION...DANKERS
Hazardous weather outlook, Aug 3, 10:40 AM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1040 AM MDT SAT AUG 3 2013

COZ030>051-041645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1040 AM MDT SAT AUG 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

AS TEMPERATURES WARM THIS AFTERNOON THE MOIST ATMOSPHERE OVER
NORTHEAST COLORADO WILL BECOME INCREASINGLY UNSTABLE.
THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN EARLY IN THE
AFTERNOON AND SPREAD EASTWARD THROUGH THE LATE AFTERNOON AND EARLY
EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH GOLF BALL
SIZE HAIL AND DAMAGING WINDS...MAINLY EAST OF INTERSTATE 25. AN
ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. VERY HEAVY RAIN WILL
ACCOMPANY THE THUNDERSTORMS AND COULD PRODUCE LOCALIZED FLASH
FLOODING...ESPECIALLY OVER THE FOOTHILL BURN SCARS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY. THE BEST CHANCE OF STORMS WILL BE OVER THE MOUNTAINS AND
EASTERN PLAINS MOST DAYS...BUT A HIGHER CHANCE OF STORMS AND
POSSIBLY HEAVY RAINFALL MAY DEVELOP ALONG THE FRONT RANGE AND
URBAN CORRIDOR LATE TUESDAY INTO WEDNESDAY. ENOUGH INSTABILITY
WILL BE PRESENT OVER THE EASTERN PLAINS FOR A RISK OF SEVERE
STORMS SUNDAY AND MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY
EVENING.

DANKERS/BARJENBRUCH

In the hours before

Special weather statement, Aug 3, 12:53 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1253 PM MDT SAT AUG 3 2013

COZ035-031930-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
1253 PM MDT SAT AUG 3 2013

...HEAVY RAIN POSSIBLE NEAR FOUR MILE BURN SCAR...

AT 1251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER CRISMAN...OR 29 MILES NORTHWEST OF
DENVER...THE STORM WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
NEDERLAND...SALINA...CRISMAN...GOLD HILL...WALLSTREET...SUMMERVILLE
AND SUNSHINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL MAY DEVELOP WITH THIS STORM AND IMPACT THE FOUR
MILE BURN AREA...AND POSSIBLY LEAD TO FLASH FLOODING. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3996 10549 4006 10546 4009 10533 3996 10537
TIME...MOT...LOC 1851Z 240DEG 48KT 4003 10536

COOPER
Local storm report, Aug 3, 2:59 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
259 PM MDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             BUCKEYE                 40.83N 105.10W
08/03/2013  M1.75 INCH       LARIMER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0232 PM     HAIL             NUNN                    40.70N 104.78W
08/03/2013  M1.00 INCH       WELD               CO   AMATEUR RADIO

            LASTED 5 MINUTES

&&

JK
Special weather statement, Aug 3, 3:03 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
303 PM MDT SAT AUG 3 2013

COZ040-041-032145-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTH
DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY-
303 PM MDT SAT AUG 3 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR SOUTHWESTERN ARAPAHOE...EXTREME NORTHWESTERN ELBERT AND
NORTHEASTERN DOUGLAS COUNTIES UNTIL 345 PM MDT.

AT 302 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CENTENNIAL...OR 13 MILES SOUTHEAST OF
DENVER...MOVING SOUTHWEST AT 5 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SOUTHWESTERN AURORA...EASTERN CENTENNIAL...NORTHWESTERN CASTLE
ROCK...PARKER...GREENWOOD VILLAGE...LONE TREE...BEVERLY HILLS...
SURREY RIDGE AND ARAPAHOE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3947 10477 3939 10493 3959 10489 3968 10474
      3959 10457
TIME...MOT...LOC 2102Z 031DEG 4KT 3956 10482

BARJENBRUCH

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:01 PM MDTSpecial Weather StatementBOULarimer44 min
Aug 2, 10:05 PM MDTSpecial Weather StatementBOUMorgan40 min
Aug 3, 12:53 PM MDTSpecial Weather StatementBOUBoulder37 min
Aug 3, 1:35 PM MDTSevere Thunderstorm WarningBOUMorgan40 min
Aug 3, 1:44 PM MDTSevere Thunderstorm WarningBOULarimer46 min
Aug 3, 1:53 PM MDTTornado WarningBOUMorgan37 min
Aug 3, 1:57 PM MDTAreal Flood AdvisoryBOULarimer3 hr
Aug 3, 2:01 PM MDTTornado WarningBOUWashington29 min
Aug 3, 2:11 PM MDTTornado WarningBOUMorgan34 min
Aug 3, 2:15 PM MDTFlash Flood WarningBOUMorgan, Washington3 hr
Aug 3, 2:28 PM MDTTornado WarningBOUMorgan32 min
Aug 3, 2:30 PM MDTTornado WarningBOUWashington45 min
Aug 3, 2:32 PM MDTSevere Thunderstorm WarningBOULarimer, Weld58 min
Aug 3, 2:38 PM MDTAreal Flood AdvisoryBOUDouglas3 hr
Aug 3, 2:41 PM MDTTornado WarningBOUMorgan34 min
Aug 3, 3:03 PM MDTSpecial Weather StatementBOUDenver42 min
Aug 3, 3:13 PM MDTTornado WarningBOULarimer, Weld47 min
Aug 3, 3:16 PM MDTTornado WarningBOUMorgan29 min
Aug 3, 3:45 PM MDTTornado WarningBOUWeld45 min
Aug 3, 3:45 PM MDTTornado WarningBOULincoln, Washington30 min
Aug 3, 3:51 PM MDTFlash Flood WarningBOUWashington3 hr
Aug 3, 3:57 PM MDTSevere Thunderstorm WarningBOULarimer, Weld63 min
Aug 3, 4:14 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert46 min
Aug 3, 4:16 PM MDTTornado Warning Tornado observedBOULincoln29 min
Aug 3, 4:27 PM MDTAreal Flood AdvisoryBOUWeld93 min
Aug 3, 4:27 PM MDTTornado WarningBOUElbert33 min
Aug 3, 4:31 PM MDTTornado Warning Tornado observedBOUWeld44 min
Aug 3, 4:44 PM MDTTornado WarningBOULincoln31 min
Aug 3, 4:45 PM MDTFlash Flood WarningBOUWeld2 hr
Aug 3, 4:49 PM MDTSevere Thunderstorm WarningBOUBoulder41 min
Aug 3, 4:54 PM MDTTornado WarningBOUElbert36 min
Aug 3, 4:55 PM MDTTornado WarningBOUWeld50 min
Aug 3, 5:13 PM MDTTornado WarningBOULincoln32 min
Aug 3, 5:34 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld41 min
Aug 3, 5:39 PM MDTTornado WarningBOUElbert, Lincoln51 min
Aug 3, 5:43 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
Aug 3, 5:45 PM MDTTornado WarningBOUMorgan, Weld45 min

Nearby

Tornado Warnings in Colorado, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.